# SDR DALA2024051605280

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 95,026 hours, 44,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: UNKNOWN
- Condition: Unknown
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 676 SLIDE LIGHT ON DOOR 2L INOP. CORRECTIVE ACTION: OPERATED DOOR IAW B757 AMM 52-11. SLIDE LIGHT ILLUMINATED ABOVE DOOR . OPS NML. (5817203)
